# SDR ABXA010837

- Difficulty date: April 18, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 53,983 hours, 24,667 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 3755822502N
- Condition: Cracked
- Location: Fwd Lwr Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT F.S. 350, BETWEEN LONGERON 36 - 35 LEFT, 'Z' FITTING WAS CRACKED. REPLACED 'Z' FITTING AND REPAIRED AREA IAW DC-8 SRM 51-1-8, 51-1-20D, 51-3-2 AND 53-2-0.
